# SDR RAIA2013031800001

- Difficulty date: March 18, 2013
- Submitted: March 21, 2013
- Operation: Air carrier
- Aircraft: N802HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145066
- Aircraft time: 32,093 hours, 29,494 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Garlock Seal
- Condition: Worn
- Location: Nr 1 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

CREW REPORTED RECEIVING AN ENGINE NR 1 LOW OIL PRESSURE MESSAGE ON THE EICAS DURING APPROACH AND SUBSEQUENTLY PERFORMED A COMMANDED SHUTDOWN OF THE NR 1 ENGINE.  MAINTENANCE INSPECTED THE AIRCRAFT/ENGINE AND FOUND A LEAK AT THE NR 3 ENGINE GENERATOR AND THE ENGINE DRIVEN HYDRAULIC PUMP GARLOCK SEALS.  BOTH SEALS WERE REPLACED AND FOLLOW-ON OPERATIONAL CHECKS OF THE NR 1 ENGINE DID NOT SHOW ANY ADDITIONAL LEAKS.
